# SDR DALA2017111608164

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 47,111 hours, 32,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE CEILING MID-CABIN DIRECTIONAL EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51 AND THE OPS CHECK WAS GOOD.
